# SDR C2XA09TY081

- Difficulty date: April 28, 2009
- Submitted: May 3, 2009
- Operation: Air carrier
- Aircraft: N21537
- Make and model: Emb EMB-145LR
- Aircraft serial: 145523
- Aircraft time: 18,034 hours, 13,895 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE ON AIRCRAFT SKIN INSIDE PANEL 414DB FROM LANYARD.  FABRICATED AND INSTALLED DOUBLER IAW IC2009-145/03078A.
